# SDR DL72S990782

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 2560 · Emergency Equipment
- Part: Case
- Condition: Cracked
- Location: Megaphone
- Component: MV10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE CRACKED CASE.  REPLACED SAME.
